# SDR SIMA960461

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 3140 · Central Computers
- Part: Mult Func Comp
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

DFW - FLT NR 3596 - SMOKE IN COCKPIT AND CABIN, AIRCRAFT EMERGENCY EVACUATION.  1B MULTI FUNCTION COMPUTER FAULTED AND WOULD NOT RESET.  GROUND RAN AIRCRAFT FOR 10 MINUTES, FOUND NO SMOKE IN COCKPIT OR CABIN, 1B MULTI FUNCTION COMPUTER DID NOT FAULT.  AFTER RESET NO DEFECTS NOTED, AFTER FURTHER TROUBLESHOOTING RAI P2.5/P3 SWITCHING VALVE INNER HOUSING AND PISTON RING.  GROUND RAN AIRCRAFT AND WITH NO DEFECTS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
